# SDR FDKA2009012300016

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE CART DAMAGE TO TRAILING EDGE OF THE RT WING IN THE VICINITY OF THE AILERON AND THE WING TIP FAIRING.  MX PERFORMED MAJOR REPAIR.
